As COVID-19 vaccines rollout across the U.S., so do concerns about potential side effects. To assist with your story, board-certified dermatologists from the American Academy of Dermatology are available to discuss potential facial swelling in patients with dermal fillers who received the Moderna vaccine.
Academy fellows can offer their expertise about this rare, temporary side effect in patients with dermal fillers, including:
- The importance of vaccination; the benefits outweigh the risks for patients with dermal fillers
- What to do if you experience side effects from the vaccine
- Common questions patients are asking their dermatologists about the vaccine
- Why you should talk with a board-certified dermatologist if you are considering dermal fillers
The American Academy of Dermatology has a membership of more than 20,000 physicians worldwide and is committed to advancing the diagnosis and medical, surgical and cosmetic treatment of the skin, hair and nails and supporting and enhancing patient care for a lifetime.